# SDR REXA2012112201696

- Difficulty date: November 22, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 20,935 hours, 18,134 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF ON FLIGHT 3915 FROM AZO TO DTW IMMEDIATELY AFTER SELECTING GEAR UP RECEIVED THE FOLLOWING MESSAGE: HYD 3 LO PRESS CAUTION - LOW PRESS QTY 100 PERCENT, NOSE GEAR DOOR OPEN WARNING, GEAR DISAGREE WARNING.  ALL 3 MESSAGES EXTINGUISHED BEFORE CHECKLIST COULD BE RUN BY THE CREW.  CREW DID NOT DECLARE AN EMERGENCY AND FLIGHT CONTINUED AS PLANED TO DTW.  COMPLIED WITH PA05-018I SCENARIO 2 STEPS 13 THRU END.  REMOVED AND REPLACED OF MLG PRIORITY VALVE DETERMINED TO BE GOOD FIX.  OP CHECK OF LANDING GEAR EXTENSION/RETRACTION GOOD IAW AMM 32-30-00.  C/W PA 05-018I.
